# SDR USAASB97185

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: DAA4A1REA4B
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 22,543 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL36 - FLIGHT DIVERTED TO PIT DUE TO WEATHER RADAR BEING INOP.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR ANTENNA ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
